Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 15, Number 76

All articles in this issue are freely accessible.

A method for numerical integration
C. B. Haselgrove.
Math. Comp. 15 (1961), 323-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146960
The fairing of ship lines on a high-speed computer
Feodor Theilheimer and William Starkweather.
Math. Comp. 15 (1961), 338-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0128588
Symmetric successive overrelaxation in solving diffusion difference equations
G. J. Habetler and E. L. Wachspress.
Math. Comp. 15 (1961), 356-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0129139
An improved eigenvalue corrector formula for solving the Schrödinger equation for central fields
J. W. Cooley.
Math. Comp. 15 (1961), 363-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0129566
Integration of the general bivariate Gaussian distribution over an offset circle
A. R. DiDonato and M. P. Jarnagin.
Math. Comp. 15 (1961), 375-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0129116
An a priori determination of serial correlation in computer generated random numbers
Martin Greenberger.
Math. Comp. 15 (1961), 383-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144489
Expansions of hypergeometric functions in hypergeometric functions
Jerry L. Fields and Jet Wimp.
Math. Comp. 15 (1961), 390-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125992
Evaluation of Artin’s constant and the twin-prime constant
John W. Wrench.
Math. Comp. 15 (1961), 396-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124305
Iterated square root expansions for the inverse cosine and inverse hyperbolic cosine
Henry C. Thacher.
Math. Comp. 15 (1961), 399-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0135228
An eigenvalue problem arising in mass and heat transfer studies
J. S. Dranoff.
Math. Comp. 15 (1961), 403-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130419
Efficient continued fraction approximations to elementary functions.
Kurt Spielberg.
Math. Comp. 15 (1961), 409-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0134842
Note on “Approximation of curves by line segments”
N. Ream.
Math. Comp. 15 (1961), 418-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0129109
The compositeness of the thirteenth Fermat number
G. A. Paxson.
Math. Comp. 15 (1961), 420-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124264
Reviews and Descriptions of Tables and Books
Math. Comp. 15 (1961), 421-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 15 (1961), 436-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 15 (1961), 436-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indices
Math. Comp. 15 (1961), 437-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions